# SDR UIEA2020060101149

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,174 hours, 23,385 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284D
- Part serial: 1575
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT IDG INOPERATIVE.  TRANSFER TO MDDR #128942 IAW MEL 24-00-01-01 CAT B DUE DATE 31-MAY-2020 LOG PAGE 1138658.  REMOVED AND REPLACED RT GCU IAW AMM 24-22-02.  OPERATIONAL CHECK GOOD.  THIS CLEARS MDDR 128942.
